They are small but very sore and causing me concern, is it possible that its a side effect of omeprazole capsules? i have been booked for a biopsy to check for cancer but am wondering if this reaction is due to recently being prescribed omeprazole as this is when i noticed the tiny ulcers appearing.
Mouth ulcers don't appear to be known side effects of omeprazole. I'm interested in your outcome though... if you don't mind sharing. Have your ulcers resolved. Did you have the biopsies and what conclusion did the doctors come to?
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2011 • 2 answers
Posted 16 May 2011 • 1 answer
I have been given omeprazole because I have white blisters on and at the back of my tongue. I do not
Posted 12 Sep 2013 • 1 answer
Posted 18 Feb 2014 • 1 answer
Posted 17 Aug 2015 • 0 answers